Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Cannot have intercourse without taking pain killers like Spasmo Proxyvon. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 725 Questions
Dear Doctor,
When i use pain killers like Spasmo Proxyvon [Say 6 Capsules] and a bit of suhagra i can have sexual intercourse for more than 10 minutes. But with out taking any I reach the orgasm before starting the intercourse. This has resulted in craving for the Painkillers more, which I would like to supplement as it is getting involved with my emotional well being [Being lazy, excessive TV watching and prolonged reading without much results].
Please advice me on the approach i can take to get out of this situation with out much damage.
Thanks and Regards,
Posted Sun, 2 Jun 2013 in Mental Health
Answered by Dr. Nehal Shah 24 minutes later
Thanks for using healthcare magic.

I have gone through your available history.
You have spasmoproxyvon addiction . With that drug, you have good confidance which helps you to reach sexual orgasm. Please revert to me under which circumstances, you had staryed using these drugs.

You may have performance anxiety which will be subsided during sex under effect of these drugs.

You should consult psychiatrist or sexologist to evaluate exact cause of sexual dysfunction . Doctor may advise you to go for some blood test to rule out physical causes of sexual dysfuction
Doctor may advise to go for treatment for underlying anxiety or depression if any.

Based on that doctor will decide line of treatment.

Meanwhile you can self motivate yourself regarding your sexual competence. You may use master and XXXXXXX technique if you have premature ejeculation.

I hope I have addressed your concern.

Feel free to revert to me in case if you have further query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor